# SDR C77A20160310002

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 21,774 hours, 12,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,062 hours, 6,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN RT SEAT TRACK, PN 170-03263-001, BETWEEN FRAMES 13 & 17 AT Y=+273, HAS CORROSION ON SEVERAL AREAS, X=4011 - 5064.  R & R FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19665451E8 IAW EO E175-53MR-062 REV 5 WO 2034273.
